MathSciNet Relay Station
MathSciNet bibliographic data
MR968485 (90b:35195) 35Q20 (34B15 81D25)
Balabane, Mikhaël; Cazenave, Thierry; Douady, Adrien; Merle, Frank Existence of excited states for a nonlinear Dirac field. Comm. Math. Phys. 119 (1988), no. 1, 153–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement